# SDR DALA2022071304867

- Difficulty date: July 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 83,208 hours, 38,482 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 CORROSION ANGLE WEB FLOOR STRUCTURE FR 69 TO FR 70 AND STR 23R AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED ANGLE WEB PER A320 SRM 51-72-11. (2317290)
